# SDR CALA2017112504215

- Difficulty date: November 25, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N62896
- Make and model: Boeing 737924ER
- Aircraft serial: 62768
- Aircraft time: 3,612 hours, 1,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD COAT CLOSET AFT EMER EXIT LIGHT MISSING LENS COVER. REPLACED FWD COAT CLOSET AFT EMERGENCY LIGHT LENS COVER. OPS CHECKED EMERGENCY LIGHTS.
